I have side effects after taking tamsulosine?

I have side effects after taking tamsulosine. I took it because of urine retention. I had one box 2 years ago and still have major problems. Bigest is erectil disfunction, with pain in muscle im whole body, stuffy nose, constipation, noisiea… What can i do to improve my function? Can alfa agonists help? Have you heard of similar problem before? Can you help me somehow, because nobody can? A im healty in all diagnose..very depressed

Age: 34
Medications: None

Doctor Answers And General Comments : (both members and visitors can post)

3 Answers on "I have side effects after taking tamsulosine?"

Notify of
Dr. Javez Ernesto
Dr. Javez Ernesto

Tamsulosin is the first line treatment for BPH and is a selective alpha-1 blocker. It does have side effects. Yes, some patients complain of side effects like you – reduced sex drive etc. You should speak to your doctor for alternative alpha blocker treatments. Also, some men have had success with herbal supplements such as Stinging nettle, Beta-sitosterol, Pygeum, Rye grass, Saw palmetto. Speak to your doctor before stopping or changing your treatments.

Dr. Deepak Patel
Dr. Deepak Patel

Hello. I don’t think your problems are related to ceasing Tamsulosin. There is probably another condition causing these symptoms. I don’t see how A61603 hydrobromide will help if you haven’t identified the problem yet? You will need to undertake further investigations to identify the exact problem. You need to examine all possibilities. Regards.